Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Taken Postinor after having unprotected sex. Excessive gas, poor bowel movements. What is wrong?

i had unprotected the last week of september last year and had took the postinor pill less than 16hours after intercourse,on october 2nd a week later i had unprotected sex and still took postinor pill less than 16hours after intercourse.a month later had sex just the last week of november and though there was no sperm deposit i still took the pill.i have had excessive gas ever since my libido is down i dont feel like having bowel movements are poor i can go a whole day without going to my stress levels are really high.when my tummy is touched or put pressure on it swells on one side.what is wrong?please help cause i have never seen my period though there has been spotting and a day blood flowed for about 2mins alot
Asked On : Mon, 8 Apr 2013
Answers:  1 Views:  26
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
The Postenor pill is a hormonal preaparation serving as immergency has side effects like nausea,vomitting(gastric disturbences), fatigue,breast tenderness, abortion for a transient time.
But if it is repeated frequently with a gap less than 1 month, it can have a sevier effect with swelling abdomen,gases (long lasting), chill & fever.
You have repeated the dose ,which I am afraid has resulted in your present situation. I would request you to takea pill of metoproclamide twice a day with a gap of 12 hours. you will get some releif with that
The proper way of management would be by taking a doctor;s advice, physical check up, investigations as needed & treatment.
Immergency pills are ment for immergency use only , Pl. never take it as a routine measure. Pl. adapt some alternative method for regular use.
Take care. Thanks.
Answered: Sat, 6 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor